Alert archive / Arizona / Flash Flood Warnings in 2014
Flash Flood Warning 15, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Jul 7, 2014, 12:42 PM MST for Mohave County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2014, 12:42 PM MST (19:42 UTC)
- Expired
- Jul 7, 2014, 3:45 PM MST
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 116 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 7.7 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 2100 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
035 WGUS55 KVEF 071942 FFWVEF AZC015-072245- /O.NEW.KVEF.FF.W.0015.140707T1942Z-140707T2245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 1242 PM MST MON JUL 7 2014 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA... * UNTIL 345 PM MST * AT 1240 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM NEAR WILD COW CAMPGROUND...OR 14 MILES SOUTHEAST OF KINGMAN. THE STORM PRODUCING FLASH FLOODING WAS NEARLY STATIONARY. * LOCATIONS IMPACTED INCLUDE... HUALAPAI MOUNTAIN PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA FACEBOOK OR TWITTER. CAMPERS AND HIKERS SHOULD MOVE QUICKLY TO HIGHER GROUND IF RISING WATER APPROACHES. && LAT...LON 3513 11394 3513 11374 3499 11375 3500 11394 $$ STACHELSKI
1 follow-up statement
212 WGUS75 KVEF 072037 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 137 PM MST MON JUL 7 2014 AZC015-072046- /O.CAN.KVEF.FF.W.0015.000000T0000Z-140707T2245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOHAVE AZ- 137 PM MST MON JUL 7 2014 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL MOHAVE COUNTY... RADAR INDICATES THE THUNDERSTORM OVER HUALAPAI MOUNTAIN HAS WEAKENED AND ONLY VERY LIGHT RAIN WAS FALLING. THEREFORE THE THREAT OF ANY FLASH FLOODING HAS ENDED IN THIS AREA AND THE FLASH FLOOD WARNING HAS BEEN CANCELLED. LAT...LON 3513 11394 3513 11374 3499 11375 3500 11394 $$ STACHELSKI
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 11:09 AM MST, 1 hour 33 minutes earlier.
Area forecast discussion, Jul 7, 11:09 AM MST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 1109 AM PDT MON JUL 7 2014 .SYNOPSIS...MOISTURE WILL REMAIN ACROSS THE REGION RESULTING IN A CHANCE OF THUNDERSTORMS FOR MOST OF THE WEEK. A FEW STORMS COULD PRODUCE VERY HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING. && .UPDATE... DAY NUMBER 3 UNDER THE INFLUENCE OF AN UPPER LEVEL DISTURBANCE . WITH LOW LEVEL MOISTURE STILL IN PLACE OVER MOST OF THE AREA...THIS IS LIKELY TO PRODUCE YET ANOTHER ROUND OF COVNECTION THIS AFTERNOON. MESOSCALE ANALYSIS THIS MORNING YIELDS A FEW NEW INTERESTING FEATURES TO NOTE. WATER VAPOR IMAGERY SHOWING A PLUME OF MID AND UPPER LEVEL MOISTURE WRAPPING AROUND THE EAST AND NORTH SIDE OF THE UPPER LEVEL CIRCULATION FROM SE ARIZONA UP TO RENO. WHILE THE SOUTH AND WEST ENDS OF THE UPPER LEVEL LOW SHOW DRY AIR WRAPPING IN. IT WAS AT THE BOUNDARY OF THIS MOISTURE PLUME AND DRY AIR WHERE STORMS FIRED UP YESTERDAY AFTERNOON. THAT SHOULD ALSO BE THE CASE TODAY AS WELL. INSTABILITY IS MAXIMIZED ALONG THAT LOCATION DUE TO MORE SOLAR INSOLATION AND PROXIMITY TO THE MOISTURE PLUME. ONE ADDED FEATURE TODAY IS A WEAK JET MAX THAT DEVELOPED OVERNIGHT AT AROUND 200MB THAT MAY ADD ADDITIONAL LIFT TO THE STORMS ACROSS LINCOLN...NORTHERN CLARK AND NYE COUNTIES. INDEED...WE EVEN SEE A BIT OF SHEAR DEVELOPING IN THAT AREA AS WELL (VERY LITTLE). THAT WILL NEED TO BE WATCHED CLOSELY AS STORMS DEVELOP. ANOTHER AREA OF CONCERN IS MOHAVE COUNTY AND THE COLORADO RIVER VALLEY. CONDITIONS STILL FAVOR CONVECTION FIRING OVER THE HIGHER TERRAIN IN MOHAVE COUNTY AND THEN PROPAGATING DOWN INTO THE COLORADO RIVER LATE IN THE AFTERNOON AND EARLY EVENING. THIS OCCURRED YESTERDAY AND LAKE HAVASU HAD FLOODING AND WIND DAMAGE AS A RESULT. WE THINK ANOTHER ROUND OF THIS IS LIKELY AND HAVE INCREASED THUNDERSTORM WORDING FOR THIS AREA THIS EVENING. FOR THE LAS VEGAS AREA....THE VALLEY WILL REMAIN RELATIVELY THUNDERSTORM FREE THROUGH THE AFTERNOON AS CONVECTION WILL FIRE OVER THE HIGHER TERRAIN. WITH LITTLE STEERING FLOW OVER THE CITY THEY WILL NOT MOVE MUCH. LATER IN THE AFTERNOON AND EVENING WE MAY SEE SOME STORMS ROLL IN FROM THE WEST. WE WILL NEED TO WAIT AND SEE HOW THINGS DEVELOP. && .AVIATION...FOR MCCARRAN...LIGHT WINDS TODAY MAY FAVOR A TYPICAL DAY TIME EASTERLY COMPONENT BUT REMAIN UNDER 10 KTS. THE EXCEPTION WILL BE WITH SHOWERS AND THUNDERSTORM WHICH WILL BRING GUSTY AND ERRATIC WINDS. THERE IS A CHANCE OF THESE SHOWERS AND THUNDERSTORMS PRETTY MUCH ALL DAY AND THIS EVENING. SCT- BKN CLOUDS 10-14 KFT BUT CIGS COULD LOWER TO 7-9 KFT WITH SHOWERS. THUNDERSTORM ARE POSSIBLE IN ALL APPROACH CORRIDORS. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS ENTIRE AREA TODAY AND TONIGHT. ERRATIC AND GUSTY WINDS NEAR STORMS ALONG WITH CEILINGS DOWN TO 5-7 KFT WITH STRONGER STORMS. && .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && .PREV DISCUSSION... /ISSUED 312 AM PDT MON JUL 7 2014/ .SHORT TERM...A MID/UPPER LEVEL DISTURBANCE ACROSS INYO INTO CLARK COUNTY WAS COMBINING WITH OUTFLOW BOUNDARIES TO KEEP ISOLATED CONVECTION GOING OVERNIGHT. THE DISTURBANCE WILL CONTINUE TO LIFT VERY SLOWLY NORTHWARD TODAY THROUGH TUESDAY WHILE PLENTIFUL MOISTURE REMAINS IN PLACE. THE BEST CHANCES FOR THUNDERSTORMS WILL BE NORTH AND EAST OF THIS FEATURE AND STORMS COULD CONTINUE THROUGH MUCH OF TONIGHT. MODELS SHOW PRETTY STABLE AIR OVER WESTERN SAN BERNARDINO COUNTY AND STORMS ARE NOT EXPECTED THERE. THE MID/UPPER DISTURBANCE SHOULD BE GONE BY LATE TUESDAY EVENING AND OVERALL IT LOOKS LIKE THUNDERSTORM CHANCES SHOULD BE A LITTLE LESS WEDNESDAY. I AM NOT QUITE READY TO BUY INTO THE GFS WHICH IS PRETTY DRY AND STABLE OVER A GOOD PORTION OF OUR CA AND NV ZONES SO I KEPT AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS EVERYWHERE EXCEPT FAR WESTERN SAN BERNARDINO COUNTY AND THE SOUTHWEST CORNER OF INYO COUNTY. WINDS LOOK TO BE PRETTY LIGHT OUTSIDE OF THUNDERSTORM OUTFLOW THROUGH THE SHORT TERM WHILE TEMPERATURES WILL BE HIGHLY DEPENDENT ON EXTENT AND TIMING OF THUNDERSTORM DEVELOPMENT. .LONG TERM /THURSDAY THROUGH SUNDAY/... THE LATEST DETERMINISTIC AND ENSEMBLE MODELS CONTINUE TO INDICATE AN INVERTED TROUGH /SHORTWAVE/ PUSHING ACROSS THE FORECAST AREA ON THURSDAY...ALBEIT WEAKER THAN ADVERTISED 24 HOURS AGO. HAVE ADJUSTED POPS JUST A BIT AS MOISTURE DOES NOT APPEAR TO BE AS PLENTIFUL ACROSS THE ENTIRE CWA. BEHIND THIS WAVE, MORE OF A SOUTHWEST FLOW QUICKLY DEVELOPS ACROSS A LARGE PORTION OF THE FORECAST AREA...SEVERELY LIMITING PRECIPITATION CHANCES FRIDAY THROUGH SUNDAY. BY SATURDAY AND SUNDAY MOHAVE COUNTY APPEARS TO BE THE ONLY AREA THAT MAY SQUEEZE OUT AN ISOLATED SHOWER OR STORM...BUT GENERALLY AREA-WIDE DRY CONDITIONS ARE EXPECTED. SO...HAVE CONTINUED TO TRIM BACK POPS FRIDAY THROUGH THE WEEKEND. EXPECT TEMPERATURES TO GRADUALLY INCREASE THROUGH THE LONG TERM PERIOD AS MONSOON MOISTURE DECREASES ACROSS THE REGION. THURSDAY WILL LIKELY BE THE COOLEST DAY. && UPDATE: LERICOS PREIVOUS: HARRISON/PADDOCK FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Jul 7, 3:25 AM MST, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 325 AM PDT MON JUL 7 2014 AZZ001>003-036-CAZ519>527-NVZ014>022-080700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 325 AM PDT MON JUL 7 2014 /325 AM MST MON JUL 7 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION TODAY INTO TONIGHT. LOCALIZED HEAVY RAIN AND POTENTIAL FLASH FLOODING WILL BE THE MAIN HAZARD. IF YOU ENCOUNTER A FLOODED ROADWAY, TURN AROUND, DON'T DROWN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LOCALLY HEAVY RAINFALL FROM THUNDERSTORMS WILL CONTINUE TO BE THE WEATHER HAZARD THROUGH MUCH OF THE COMING WEEK AS MOISTURE REMAINS IN PLACE ACROSS THE SOUTHERN GREAT BASIN AND MOJAVE DESERT. THERE IS A POSSIBILITY OF DRIER AIR PUSHING INTO THE AREA FROM THE SOUTHWEST FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 7, 10:54 AM MST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1054 AM PDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD 2 WNW TWENTYNINE PALMS 34.15N 116.10W
07/05/2014 SAN BERNARDINO CA TRAINED SPOTTER
6 INCHES OF RUNNING WATER ACROSS A COUPLE OF DIFFERENT
ROADWAYS IN 29 PALMS. HWY162 AND ENCELIA AVENUE FLOODED.
1100 AM FLASH FLOOD 1 W TWENTYNINE PALMS 34.14N 116.09W
07/05/2014 SAN BERNARDINO CA BROADCAST MEDIA
A PORTION OF LARREA ROAD WASHED OUT FROM FLOODWATERS.
1102 AM TSTM WND GST 3 S NEEDLES 34.77N 114.62W
07/05/2014 M71.00 MPH SAN BERNARDINO CA ASOS
THUNDERSTORM WIND GUST OF 71 MPH RECORDED AT NEEDLES
AIRPORT.
1117 AM FLASH FLOOD 3 W TWENTYNINE PALMS 34.13N 116.11W
07/05/2014 SAN BERNARDINO CA PUBLIC
HIGHWAY 62 FLOODED AT NOELS KNOLL RD. DOWN TO ONE LANE
1135 AM TSTM WND DMG TWENTYNINE PALMS 34.14N 116.07W
07/05/2014 SAN BERNARDINO CA BROADCAST MEDIA
THUNDERSTORM WINDS AND FLASH FLOODS KNOCKED DOWN AT LEAST
14 POWER POLES IN TWENTYNINE PALMS. POWER WAS KNOCKED OUT
TO 2,000 CUSTOMERS.
1158 AM HEAVY RAIN 2 SW TWENTYNINE PALMS 34.12N 116.09W
07/05/2014 M1.92 INCH SAN BERNARDINO CA TRAINED SPOTTER
A TRAINED SPOTTER JUST SOUTH OF TWENTYNINE PALMS RECORDED
1.92 INCHES OF RAIN IN TWO HOURS.
1248 PM FLASH FLOOD 10 WSW MOHAVE VALLEY 34.88N 114.76W
07/05/2014 SAN BERNARDINO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTS FLASH FLOODING AT THE
INTERSECTION OF HIGHWAY 95 AND INTERSTATE 40. PRELIMINARY
REPORTS OF A SWIFT WATER RESCUE AT THAT SAME LOCATION.
0119 PM FLASH FLOOD 4 SSE NEEDLES 34.76N 114.60W
07/05/2014 SAN BERNARDINO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL HAS SHUT DOWN HIGHWAY 95 FROM
VIDAL JUNCTION TO INTERSTATE 40 DUE TO FLASH FLOODING.
0119 PM FLASH FLOOD 3 SSE NEEDLES 34.77N 114.60W
07/05/2014 SAN BERNARDINO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTS THAT 5 MILE ROAD AND
HIGHWAY 95 IS COMPLETELY IMPASSABLE DUE TO FLOODING.
0239 PM FLASH FLOOD SE BAKER 35.28N 116.07W
07/05/2014 SAN BERNARDINO CA TRAINED SPOTTER
A TRAINED SPOTTER REPORTED SEVERAL ROADS IN AND AROUND
BAKER ARE FLOODED DUE TO VERY HEAVY RAIN.
0310 PM FLASH FLOOD 11 ESE BAKER 35.25N 115.89W
07/05/2014 SAN BERNARDINO CA PARK/FOREST SRVC
KELBAKER ROAD CLOSED DUE TO FLOODING. PARK SERVICE
WORKING ON GETTING IT RE-OPENED. TIME OF REPORT ESTIMATED
FROM RADAR.
0320 PM FLASH FLOOD SW SHOSHONE 35.96N 116.27W
07/05/2014 INYO CA PARK/FOREST SRVC
PARK RANGER REPORTED THAT SHERIFFS OFFICE CLOSED OFF
PARTS OF HIGHWAY 178 NEAR SHOSHONE DUE TO FLOODING. TIME
ESTIMATED FROM RADAR.
0325 PM FLASH FLOOD 1 WNW BAKER 35.28N 116.08W
07/05/2014 SAN BERNARDINO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL IS REPORTING FLOODING ON
HIGHWAY 127 NORTH OF INTERSTATE 15. THERE ARE REPORTS OF
VEHICLES STUCK. CALTRANS HAS ALSO REPORTED THAT THEY WILL
BE SHUTTING DOWN HIGHWAY 127 FROM INTERSTATE 15 TO THE
INYO COUNTY LINE DUE TO SEVERAL AREAS OF FLOODING.
0325 PM FLASH FLOOD 5 ENE WEST WIND AERO 34.17N 115.85W
07/05/2014 SAN BERNARDINO CA TRAINED SPOTTER
SPOTTER REPORTS DEBRIS OVER ROADWAY NEAR THE INTERSECTION
OF AMBOY RD AND THOMPSON ROAD. A HOME IN THE AREA ALSO
HAS 4 TO 6 INCHES OF STANDING WATER IN THE YARD OVER 24
HOURS AFTER THE STORM. TIME OF REPORT ESTEMATED FROM
RADAR.
0430 PM FLASH FLOOD 12 SE FURNACE CREEK 36.33N 116.69W
07/05/2014 INYO CA PARK/FOREST SRVC
NATIONAL PARK SERVICE IS CLOSING DANTES VIEW ROAD DUE TO
FLOODING
0530 PM FLASH FLOOD ENE BEATTY 36.91N 116.75W
07/05/2014 NYE NV 911 CALL CENTER
US 95 FLOODED AND IMPASSABLE FOR A 20 FOOT SECTION OF
ROAD WITH ROCKS AND DEBRIS
0755 PM TSTM WND DMG 1 ESE BISHOP 37.37N 118.39W
07/05/2014 INYO CA TRAINED SPOTTER
A TRAINED SPOTTER IN BISHOP REPORTED 6-8 INCH TREE
BRANCHES BLOWN DOWN AND BLOCKING HALF OF HANBY AVE IN
BISHOP. WINDS AT THE BISHOP ASOS WERE GUSTING TO 45 MPH
AT THE TIME.
0822 PM WILDFIRE 1 W BEAVER DAM 37.51N 114.07W
07/05/2014 LINCOLN NV OTHER FEDERAL
THE MIDDLE RIDGE FIRE STARTED ON JULY 2ND AROUND 5 PM BY
LIGHTNING AND BURNED AT LEAST 13000 ACRES. BEAVER DAM
STATE PARK WAS CLOSED.
&&
THIS IS AN UPDATED SUMMARY OF REPORTS FROM JULY 5TH WITH LATE REPORTS
ADDED.
VEF STAFFLocal storm report, Jul 7, 11:26 AM MST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
1126 AM PDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TSTM WND GST KANE SPRINGS RAWS 37.25N 114.71W
07/06/2014 M59.00 MPH LINCOLN NV MESONET
0600 PM FLASH FLOOD 3 NNW TOPOCK 34.75N 114.48W
07/06/2014 MOHAVE AZ PUBLIC
ROUTE 66 FROM GOLDEN SHORES TO I-40 WAS REPORTED CLOSED
AND BEING CLEARED FROM DEBRIS. THE EVENT TIME IS AN
ESTIMATE.
0745 PM TSTM WND GST 2 SE YUCCA FLAT (NTS SR 36.94N 116.04W
07/06/2014 M60.00 MPH NYE NV MESONET
DECON UNDERGROUND MESONET SITE MEASURED A 60 MPH GUST
FROM A THUNDERSTORM.
0815 PM TSTM WND GST 3 SSW MERCURY 36.62N 116.02W
07/06/2014 M60.00 MPH NYE NV MESONET
0815 PM TSTM WND GST MERCURY (NTS A23) 36.66N 116.00W
07/06/2014 M59.00 MPH NYE NV MESONET
0832 PM TSTM WND GST DESERT ROCK AIRPORT 36.62N 116.03W
07/06/2014 M58.00 MPH NYE NV ASOS
DESERT ROCK ASOS REPORTED A PEAK GUST OF 58 MPH.
1000 PM DUST STORM PAHRUMP 36.21N 115.99W
07/06/2014 NYE NV PUBLIC
NEAR ZERO VISIBILITY REPORTED IN AND AROUND PAHRUMP FROM
BLOWING DUST.
1100 PM TSTM WND GST AREA 27 (NTS A27) 36.77N 116.11W
07/06/2014 M62.00 MPH NYE NV MESONET
SUSTAINED WINDS OF 49 MPH WITH A PEAK GUST OF 62 FROM THE
NORTH WERE MEASURED AT THE AREA 27 MESONET SITE FROM A
THUNDERSTORM.
1100 PM HEAVY RAIN 4 NNE GREEN VALLEY 36.11N 115.06W
07/06/2014 E0.30 INCH CLARK NV PUBLIC
ABOUT 4 INCHES OF WATER COVERED BOULDER HIGHWAY NEAR
NELLIS BOULEVARD.
&&
STACHELSKILocal storm report, Jul 7, 11:39 AM MST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1139 AM PDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD 5 S BIG BEND RAWS 35.04N 114.68W
07/06/2014 CLARK NV FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTS PARTS OF NEEDELS HIGHWAY WASHED
OUT JUST NORTH OF NV BORDER.BOULDERS ON ROADWAY. TIME OF
REPORT ESTIMATED FROM RADAR.
&&
TLERICOSNearby
Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.